| Model Number |
DTBB1QQ |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
01/24/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 1125 hvad outflow graft, implanted: (b)(6) 2019, 1103 hvad pump, implanted: (b)(6) 2019.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during a stress test for a patient with a left ventricular assist device (lvad), the cardiac resynchronization therapy defibrillator (crt-d) detected ventricular fibrillation (vf) - which may have been supra ventricular tachycardia (svt) with 1:1 conduction - and a shock was delivered.It was also reported that about five months prior, two non-sustained high rate episodes showed right ventricular lead oversensing.The device and lead remain in use.No further patient complications have been reported as a result of this event.